Trudy Instituta Matematiki i Mekhaniki UrO RAN
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Inst. Mat. i Mekh. UrO RAN:

Personal entry:
Save password
Forgotten password?

Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 129–161 (Mi timm679)  

This article is cited in 12 scientific papers (total in 12 papers)

Some algorithms for the dynamic reconstruction of inputs

Yu. S. Osipova, A. V. Kryazhimskiibc, V. I. Maksimovd

a Presidium of the Russian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences
c International Institute for Applied Systems Analysis, Laxenburg, Austria
d Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: For some classes of systems described by ordinary differential equations, a survey of algorithms for the dynamic reconstruction of inputs is presented. The algorithms described in the paper are stable with respect to information noises and computation errors; they are based on methods from the theory of ill-posed problems as well as on appropriate modifications of N. N. Krasovskiis principle of extremal aiming, which is known in the theory of guaranteed control.

Keywords: reconstruction, controlled models.

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 275, suppl. 1, S86–S120

Bibliographic databases:

UDC: 517.917
Received: 01.06.2010

Citation: Yu. S. Osipov, A. V. Kryazhimskii, V. I. Maksimov, “Some algorithms for the dynamic reconstruction of inputs”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 129–161; Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S86–S120

Citation in format AMSBIB
\by Yu.~S.~Osipov, A.~V.~Kryazhimskii, V.~I.~Maksimov
\paper Some algorithms for the dynamic reconstruction of inputs
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 129--161
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 275
\issue , suppl. 1
\pages S86--S120

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Rozenberg, “On a problem of perturbation restoration in stochastic differential equation”, Autom. Remote Control, 73:3 (2012), 494–507  mathnet  crossref  isi
    2. V. L. Rozenberg, “Problem of reconstructing a disturbance in a linear stochastic equation: the case of incomplete information”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 167–174  mathnet  crossref  mathscinet  isi  elib
    3. V. L. Rozenberg, “Reconstruction of random-disturbance amplitude in linear stochastic equations from measurements of some of the coordinates”, Comput. Math. Math. Phys., 56:3 (2016), 367–375  mathnet  crossref  crossref  isi  elib
    4. V. L. Rozenberg, “Reconstruction of external actions under incomplete information in a linear stochastic equation”, Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 196–205  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Podivilova E., Shiryaev V., “Application of Model and Process Features in Set-Valued Dynamical System State Estimation”, 2017 International Conference on Industrial Engineering, Applications and Manufacturing (ICIEAM), IEEE, 2017  isi
    6. V. L. Rozenberg, “Dynamic reconstruction of disturbances in a quasilinear stochastic differential equation”, Comput. Math. Math. Phys., 58:7 (2018), 1071–1080  mathnet  crossref  crossref  isi  elib
    7. Subbotina N.N., “Hamiltonian Systems in Dynamic Reconstruction Problems”, IFAC PAPERSONLINE, 51:32 (2018), 136–140  crossref  isi
    8. Rozenberg V.L., “Dynamical Input Reconstruction Problem For a Quasi-Linear Stochastic System”, IFAC PAPERSONLINE, 51:32 (2018), 727–732  crossref  isi
    9. Surkov P.G., “Dynamic Right-Hand Side Reconstruction Problem For a System of Fractional Differential Equations”, Differ. Equ., 55:6 (2019), 849–858  crossref  mathscinet  zmath  isi  scopus
    10. V. K. Maksimov, “Ob odnom algoritme rekonstruktsii vozmuscheniya nelineinoi sistemy”, Tr. IMM UrO RAN, 26, no. 1, 2020, 156–166  mathnet  crossref  elib
    11. B. R. Andrievsky, B. R. Andrievsky, I. B. Furtat, “Disturbance observers: methods and applications. I. Methods”, Autom. Remote Control, 81:9 (2020), 1563–1610  mathnet  crossref  crossref  isi  elib
    12. N. N. Subbotina, E. A. Krupennikov, “Slabye so zvezdoi approksimatsii resheniya zadachi dinamicheskoi rekonstruktsii”, Tr. IMM UrO RAN, 27, no. 2, 2021, 208–220  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:500
    Full text:141
    First page:18

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021